# SDR YENA2022082900828

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 31,229 hours, 6,058 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Part number: 1604941
- Part serial: 5139
- Condition: Failed
- Location: 4005km
- Part time: 11,811 hours, 10,865 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#534, SFO-BOS. 'MUSTY ODOR NOTED BY FLIGHT CREW WHILE DESCENDING THROUGH FL 180 DESCENDING THROUGH 6000FEET OPEN WAS DESCRIBED AS MILD-MODERATE IN MID CABIN; REF LOG PAGE 3328457, ITEM 2 (REMOVED AND REPLACED APU OIL COOLER REF AMM 49-91-44)AND 3328490, ITEM 1 PERFORMED DECONTAMINATION PER INFO NOTICE 2017-1015F. NO ODOR HAS BEEN DETECTED AT THIS TIME. PROCEDURE FOR LEVEL III WAS FOLLOWED.'
